Über ddie Zusammensetzung zweier gleichförmigen Schraubungen.

Fritz Hohenberg

Monatshefte für Mathematik (1950)

  • Volume: 54, page 221-234
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hohenberg, Fritz. "Über ddie Zusammensetzung zweier gleichförmigen Schraubungen.." Monatshefte für Mathematik 54 (1950): 221-234. <http://eudml.org/doc/176839>.

author = {Hohenberg, Fritz},
journal = {Monatshefte für Mathematik},
keywords = {Differential geometry},
pages = {221-234},
title = {Über ddie Zusammensetzung zweier gleichförmigen Schraubungen.},
url = {http://eudml.org/doc/176839},
volume = {54},
year = {1950},

AU - Hohenberg, Fritz
TI - Über ddie Zusammensetzung zweier gleichförmigen Schraubungen.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 221
EP - 234
KW - Differential geometry
UR - http://eudml.org/doc/176839
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.